Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 48, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 9, 2019, 7:40 PM CST for Lincoln County, Missouri. It took effect at Mar 9, 2019, 9:03 PM CST. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2019, 7:40 PM CST (01:40 UTC)
- In effect from
- Mar 9, 2019, 9:03 PM CST
- Expired
- Mar 11, 2019, 5:25 PM CDT
- In force
- 43 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 23.19 ft at Mar 10, 2019, 4:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
098
WGUS43 KLSX 100140
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
740 PM CST Sat Mar 9 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Cuivre River near Troy
Mid Fork Salt River near Holliday
.This Flood Warning is a result of one to one and a half inches
of precipitation the past 24 hours and no precipitation forecast
in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-110140-
/O.NEW.KLSX.FL.W.0048.190310T0303Z-190311T2225Z/
/TRYM7.1.ER.190310T0303Z.190310T1800Z.190310T2225Z.NO/
740 PM CST Sat Mar 9 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Cuivre River near Troy
* until Monday afternoon.
* At 7:30 PM Saturday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and
crest near 22.4 feet by early tomorrow afternoon. The river is
forecast to fall below flood stage by tomorrow afternoon.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Flood Stage. Left bank overflows. Minor
flooding begins.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 03/10 03/11 03/12 03/13 03/14
Cuivre River
Troy 21.0 20.84 22.1 15.1 9.3 8.1 7.6
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC137-110140-
/O.NEW.KLSX.FL.W.0049.190310T1200Z-190312T0400Z/
/PMZM7.1.ER.190310T1200Z.190310T1800Z.190311T0200Z.NO/
740 PM CST Sat Mar 9 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Mid Fork Salt River near Holliday
* from Sunday morning to Monday evening.
* At 7:00 PM Saturday the stage was 15.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
and crest near 17.2 feet by early tomorrow afternoon. The river is
forecast to fall below flood stage by late tomorrow evening.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 03/10 03/11 03/12 03/13 03/14
Salt River
Holliday 17.0 15.24 17.0 16.4 10.6 8.1 6.9
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$3 follow-up statements
963
WGUS83 KLSX 100408
FLSLSX
Flood Statement
National Weather Service St Louis MO
1008 PM CST Sat Mar 9 2019
...The flood warning continues for the following river in
Missouri...
Cuivre River near Troy
.This Flood Warning is a result of one to one and a half inches
of precipitation the past 24 hours and no precipitation forecast
in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-110408-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-190311T2154Z/
/TRYM7.1.ER.190310T0140Z.190310T1200Z.190310T2154Z.NO/
1008 PM CST Sat Mar 9 2019
The Flood Warning continues for
the Cuivre River near Troy
* until Monday afternoon.
* At 9:30 PM Saturday the stage was 22.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 22.9 feet by tomorrow morning,
then fall below flood stage tomorrow afternoon.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 03/10 03/11 03/12 03/13 03/14
Cuivre River
Troy 21.0 22.20 22.9 15.1 9.3 8.1 7.6
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$229
WGUS83 KLSX 101212
FLSLSX
Flood Statement
National Weather Service St Louis MO
712 AM CDT Sun Mar 10 2019
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
.This Flood Warning is a result of 1-2 inches of rainfall over the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-111212-
/O.EXT.KLSX.FL.W.0043.000000T0000Z-190313T2149Z/
/EWNM7.2.ER.190310T0325Z.190311T1800Z.190312T2149Z.NO/
712 AM CDT Sun Mar 10 2019
The Flood Warning continues for
tThe North Fabius River near Ewing
* Until Tuesday afternoon.
* At 6:30 AM Sunday the stage was 14.2 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 15.2 feet Monday afternoon.
* Impact: At 15.0 feet...State Highway E west of Williamstown begins
to flood.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 03/11 03/12 03/13 03/14 03/15
North Fabius River
Ewing 11.0 14.19 15.1 13.1 8.9 6.7 5.9
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC113-111212-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-190311T1912Z/
/TRYM7.1.ER.190310T0140Z.190310T0830Z.190310T1912Z.NO/
712 AM CDT Sun Mar 10 2019
The Flood Warning continues for
The Cuivre River near Troy
* Until this afternoon.
* At 7:00 AM Sunday the stage was 22.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river recently crested at 23.2 feet earlier this morning and
is forecast to fall back below flood stage this afternoon.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 03/11 03/12 03/13 03/14 03/15
Cuivre River
Troy 21.0 22.84 13.3 9.0 8.0 7.6 7.3
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC111-111212-
/O.EXT.KLSX.FL.W.0044.000000T0000Z-190312T0600Z/
/EWMM7.1.ER.190310T2100Z.190311T0000Z.190311T0600Z.NO/
712 AM CDT Sun Mar 10 2019
The Flood Warning continues for
The Middle Fabius River near Ewing
* Until early Monday morning.
* At 6:30 AM Sunday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late this
afternoon and crest near 12.1 feet this evening.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 03/11 03/12 03/13 03/14 03/15
Middle Fabius River
Ewing 12.0 11.57 11.8 10.3 6.9 5.0 4.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-111212-
/O.EXT.KLSX.FL.W.0045.000000T0000Z-190312T0600Z/
/TAYM7.1.ER.190309T2342Z.190310T0715Z.190311T0600Z.NO/
712 AM CDT Sun Mar 10 2019
The Flood Warning continues for
The South Fabius River near Taylor
* Until late tonight.
* At 6:46 AM Sunday the stage was 9.8 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to fall back below flood stage late tonight.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 03/11 03/12 03/13 03/14 03/15
South Fabius River
Taylor 9.5 9.83 9.2 7.0 4.7 3.6 3.3
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$603
WGUS83 KLSX 101720
FLSLSX
Flood Statement
National Weather Service St Louis MO
1220 PM CDT Sun Mar 10 2019
...The flood warning is cancelled for the following rivers in
Missouri...
Cuivre River near Troy
Middle Fabius River near Ewing
.This is the final statement for these flooding events...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-101750-
/O.CAN.KLSX.FL.W.0048.000000T0000Z-190311T1912Z/
/TRYM7.1.ER.190310T0140Z.190310T0830Z.190310T1522Z.NO/
1220 PM CDT Sun Mar 10 2019
The Flood Warning is cancelled for
The Cuivre River near Troy.
* At 12:00 PM Sunday the stage was 19.5 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 10:22 AM Sunday.
* The river is forecast to continue falling to near 8.9 feet Tuesday
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/11 03/12 03/13 03/14 03/15
Cuivre River
Troy 21.0 19.51 13.0 8.9 7.9 7.5 7.3
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC111-101750-
/O.CAN.KLSX.FL.W.0044.000000T0000Z-190312T0600Z/
/EWMM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1220 PM CDT Sun Mar 10 2019
The Flood Warning is cancelled for
the Middle Fabius River near Ewing.
* At 11:30 AM Sunday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* The river crested below flood stage at 11.6 feet. The river is forecast
to fall to near 9.4 feet Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/11 03/12 03/13 03/14 03/15
Middle Fabius River
Ewing 12.0 11.52 11.4 9.4 6.5 4.8 4.4
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:27 PM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 9, 5:27 PM CST, 2 hours 13 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
527 PM CST Sat Mar 9 2019
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 242 PM CST Sat Mar 9 2019
Scattered to numerous showers and thunderstorms along/ahead of the
occluded front should shift off to the north and east of the area
quickly this evening. Some of the stronger storms have had small
hail (pea to marble) sized hail. In addition, some of these storms
have helped mix down the very strong wind gusts just off the
surface, producing wind gusts in the 40-50+ mph range.
After these storms move out, the main story will be the very strong
southwesterly wind gusts behind the occluded front. Sustained wind
speeds of 20-30 mph with gusts of 40-50 mph are likely through this
evening. The strongest wind gusts of this event will likely be
across portions of central Missouri over the next two hours due to
deeper mixing and these areas may even flirt with high wind warning
criteria (58+ mph gusts). However, timing diurnal timing is not
ideal and winds aloft within the mixed layer begin to weaken
slightly this evening per latest NWP soundings. Therefore, will let
the wind advisory continue through this evening. The only change was
to add a couple of counties in Illinois (St. Clair/Monroe) due to
slightly higher wind gusts expected this evening than previously
forecast.
Colder conditions will move into the region behind the departing low
pressure system tonight into the day on Sunday. With moderately
strong low-level cold air advection and stratus across the
northeastern half of the area at least through the morning, leaned
below consensus MAV/MET MOS numbers for highs. This resulted in high
temperatures ranging from the low 40s to near 50 degrees, which is
just a few degrees below normal for early/mid March.
Gosselin
.LONG TERM... (Sunday Night through Next Saturday)
Issued at 242 PM CST Sat Mar 9 2019
The synoptic upper pattern through Wednesday of next week will be
that of a split flow and will be generally seasonable to mild. Main
item of concern during this period is another round of showers with
heavy rainfall possible for the middle of next week.
Dry weather is expected through Monday evening as we are in-between
strong systems during this time and a dry and seasonable airmass
will dominate our region at the surface.
A similar setup, in some ways, to the storm system moving through
now, will occur for the middle part of next week as another strong
negatively tilted shortwave takes a swipe at our region. The
difference is that this system is progged to be more closed and
wrapped up with the main energy tracking a tad more west. Models
are coming more strongly onboard with an initial impulse and
associated WAA that will affect our region on Tuesday, before the
main energy from the wrapped up storm system affects us Wednesday.
Enough cold air lingers but is in retreat on Tuesday morning to
possibly result in a brief wintry mix (mainly sleet) if
precipitation moves in that quickly. Otherwise, the precipitation
should be rain showers from late Tuesday morning through its
conclusion Wednesday evening. If there is an opportunity for
thunder potential, it appears to be Wednesday afternoon and evening
when heating can attempt to be maximized along with good upper
support ahead of a dry line. While dynamics with these systems will
always result in strong shear profiles this time of year,
instability looks quite limited until Wednesday afternoon/evening
and even then a much smaller window temporally for any one given
location, so strong-severe storm potential is conditional and rather
low confidence at this stage.
Temperatures through Tuesday are expected to be generally seasonable
as the split flow keeps the cold air from diving south. The strong
storm for the middle of next week will attempt to draw warm air
northward into our region with max temps Wednesday and Thursday
potentially much above normal (possibly approaching 70F). The best
opportunity will probably be Thursday, post dry line but pre cold
front where surface winds from the SW and some sunshine could force
the issue.
Heading into late next week and the upcoming next weekend, the upper
pattern settles back to a longwave TROF in the central CONUS that
translates eastward into the eastern CONUS. This will support
colder air trying to make its way back into our area by next
weekend. A shortwave diving south in this longwave TROF may be able
to produce a period of light snow Friday.
TES
&&
.AVIATION... (For the 00z TAFs through 00z Sunday Evening)
Issued at 517 PM CST Sat Mar 9 2019
Isolated to scattered showers are possible early this evening,
mainly at KUIN. Winds are expected to veer to the southwest and
eventually west/northwest tonight. Strongest wind gusts should be
this evening with gusts as high as 45-50 mph. MVFR ceilings are
likely across the terminals tonight, with a period of IFR ceilings
continuing at KUIN. Improvement to VFR conditions is forecast
during the morning on Sunday.
SPECIFICS FOR KSTL:
Winds will veer to the southwest and then the west/northwest
tonight. Strongest gusts of 45-50 mph are possible late mid to
late this evening before slackening overnight. MVFR ceilings are
forecast to return this evening and continue into Sunday morning.
Conditions should improve to VFR by mid morning with westerly
winds around 10-15 mph.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until midnight CST tonight for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Louis City
MO-Saint Louis MO-Shelby MO-Warren MO-Washington MO.
IL...Wind Advisory until midnight CST tonight for Adams IL-Bond IL-
Brown IL-Calhoun IL-Fayette IL-Greene IL-Jersey IL-Macoupin
IL-Madison IL-Monroe IL-Montgomery IL-Pike IL-Saint Clair
IL.
&&
WFO LSXHazardous weather outlook, Mar 9, 6:31 PM CST, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 631 PM CST Sat Mar 9 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-110045- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 631 PM CST Sat Mar 9 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Strong southwest to west winds of 20 to 30 mph with gusts to 45 to 50 mph are expected through late this evening for much of the area. Please see the Wind Advisory that has been issued for additional info. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Maples
In the hours before
Local storm report, Mar 9, 5:47 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN CRESTWOOD 38.56N 90.38W
03/09/2019 M1.11 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL.
&&
MABLocal storm report, Mar 9, 7:14 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM NON-TSTM WND GST 3 NE ASHLAND 38.81N 92.22W
03/09/2019 M49 MPH BOONE MO ASOS
&&
MABLocal storm report, Mar 9, 7:16 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
716 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM NON-TSTM WND GST 4 S WELDON SPRING 38.66N 90.66W
03/09/2019 M56 MPH ST. LOUIS MO ASOS
SPIRIT OF ST. LOUIS AIRPORT.
&&
MABLocal storm report, Mar 9, 7:18 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM NON-TSTM WND GST 3 NNE ORCHARD FARMS 38.93N 90.43W
03/09/2019 E47 MPH ST. CHARLES MO ASOS
ST. CHARLES SMARTT FIELD.
&&
MABLocal storm report, Mar 9, 7:20 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM NON-TSTM WND GST 1 ENE CAHOKIA 38.57N 90.15W
03/09/2019 M52 MPH ST. CLAIR IL ASOS
ST. LOUIS DOWNTOWN PARKS AIRPORT.
&&
MABLocal storm report, Mar 9, 7:23 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM NON-TSTM WND GST 2 NE JEFFERSON CITY 38.59N 92.16W
03/09/2019 M54 MPH CALLAWAY MO ASOS
JEFFERSON CITY MEMORIAL AIRPORT.
&&
MABThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:33 PM CST | River Flood Warning | LSX | Osage | 9 hr |
| Mar 9, 7:40 PM CST | River Flood Warning | LSX | Monroe | 11 hr |
| Mar 10, 4:33 AM CDT | River Flood Warning | LSX | Cole | 13 hr |
| Mar 10, 12:11 PM CDT | River Flood Warning | LSX | Saint Charles | 138 days |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.